Original Research

On the unconditional lognormal distribution

J. J. J. Roux, A. Bekker
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 8, No 4 | a885 | DOI: https://doi.org/10.4102/satnt.v8i4.885 | © 1989 J. J. J. Roux, A. Bekker | This work is licensed under CC Attribution 4.0
Submitted: 17 March 1989 | Published: 17 March 1989

About the author(s)

J. J. J. Roux,, South Africa
A. Bekker,, South Africa

Full Text:

PDF (250KB)

Share this article

Bookmark and Share


The unconditional lognormal distribution that is rich in parameters is introduced and extended to a multivariate distribution. Theoretical properties and an application of the unconditional lognormal model are given.


No related keywords in the metadata.


Total abstract views: 1631
Total article views: 1297

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.